# SDR SWAA2024062104262

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 66,326 hours, 39,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER EMERGENCY LIGHT COVER DAMAGED.<[01] REMOVED AND REPLACED RT EMERGENCY EXIT LOWER EMERGENCY EXIT COVER PER SIP?S. OKAY FOR CONTINUED SERVICE.
